I am having little issue in movement with the legs. Earlier when it started I was having a lot of difficulty in walking and my lower portiin had become senseless, was not able to walk straight as was feeling something is holding my legs. I do work in which I have to sit for long hours therefore my legs also used to swell after sitting. After showing to doctor i was vitamin b and e tablets, which improved the movements and brought back the sense. I was asked to do Adv S/B12 levels which is for vitamin B12 so I started taking multivitamins. But still I have little issues in my legs still after taking rest, it swells really fast and also feels the same way when you sit for long even after sitting for 8-10 minutes. At present taking multivitamins and suffering from gynaecomastea and less beard.
Like the answers? Chat privately with the doctor of your choice
I understand your feeling and your condition.
It is sad that you had to face this problem this such young age.
Since you are already in treatment and also you have seen some improvement in your condition by doctors treatment. Then do not hesitate to talk to your doctor that you are facing small issues inspite of treatment. Have a follow up with your doctor and you always ask for better treatment when you are paying.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.